| Model Number |
VICM5_13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A4: unk.A5: unk.A6: unk.H6 - work order search: no similar complaint was reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 13.2mm vicm5_13.2 implantable collamer lens, -08.00 diopter, into the patients right eye (od) on (b)(6) 2024.The lens was removed on (b)(6) 2024 due to excessive vaulting and refractive surprise.The lens was replaced with a shorter length lens and the problem was resolved.
Additional Manufacturer Narrative
H3: device evaluation: the lens was returned in liquid, in a microcentrifuge/ lens vial.Visual inspection found the lens haptic torn, broken and bent.Dimensional and refractive verification were performed and the lens was found to be in specification.Claim # (b)(4).